# SDR CA980818034

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 210193010
- Condition: Spalled
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, METAL WAS FOUND ON THE ENGINE CHIP DETECTOR.  ON TEARDOWN, THE NR 2 BEARING WAS FOUND SPALLED ON THE INNER AND OUTER RACES WITH MARKS ON THE BEARINGS.  THE NR 2 BEARING PACK WAS REPLACED, THE OIL SYSTEM WAS FLUSHED, AND THE ENGINE WAS RETURNED TO SERVICE.
